# SDR ASAA2022013037301

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,713 hours, 15,528 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC12001
- Condition: Leaking
- Location: Apu
- Part time: 9,130 hours, 16,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD DRAIN PORT ON APU DRAIN MAST LEAKING OIL. GROUNDED - YES. REMOVED WITNESS DRAIN TEE ON SURGE CONTROL VALVE, FUEL CONTROL UNIT, IGV ACTUATOR. RUN APU AND FOUND OIL LEAKING FROM FCU DRAIN TEE. ALL TROUBLESHOOTING PER B737-800 AMM TASK 49-16-11. REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW AMM 49-31-11 OPS AND LEAK CHECK GOOD GROUND VERIFICATION SUCCESSFUL.
